# SDR IPXA1565409

- Difficulty date: March 6, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 1681-1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL BS 1681-1716, BL 0-RBL 57, WL 208 HAS THE AFT OTBD CORNER CRACKED.  FABRICATED NEW FLOOR PANEL IAW B757-5320-9692-G.
